# SDR CALA2013110192560

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 95,926 hours, 15,096 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Defective
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT OIL FILTER EICAS MESSAGE.  OIL PRESSURE & TEMPERATURE NORMAL.  REPLACED RT ENG OIL FILTER & INSPECTED MAG PLUGS.  ACCOMPLISHED ENG POWER PLANT TEST 3 IAW AMM, ALL OPERATIONS & INDICATION GOOD & LEAK CHECKED OK.
